# SDR DHL2007741556

- Difficulty date: August 12, 2007
- Submitted: August 12, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65198620
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION INTERIOR, HORIZ WALKWAY BEAM RT SIDE MID CHORD CORRODED AT FWD END, BS 300.  CORROSION REMOVAL EXCEEDS ALLOWABLE LIMITS.  GAINED ACCESS AS REQUIRED.  REMOVED RT MID CHORD, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED NEW MID CHORD, P/N 65-1986-20, PER B727 SRM 51-10-2, 51-30-2, 51-30-5, AND 53-10-1 FIG 1.  RETURNED AFFECTED AREA TO NORMAL.
